# SDR AU990742

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: HC3236H0108000
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION JACK ATTACHMENT PIN CRACKED.  FOUND DURING MAGNETIC PARTICLE INSPECTION.  CRACK LENGTHS 15.875 MM AND 4.762 MM (0.625 INCH AND 0.187 INCH).
